# SDR SWAA2022111664769

- Difficulty date: October 26, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 907, S25-26R IN THE AFT CARGO COMPARTMENT.   REPAIRED THE FRAME IAW B737-700 SRM 51-40-02, EA 22-153-03263-WIP1, EA 22-153-03263-WIP2, & EA 22-153-03263.
